MAUDE Adverse Event Report: Schiller AG Tempus LS-Manual; Low Energy Defibrillator

Schiller AG Tempus LS-Manual; Low Energy Defibrillator
Catalog Number 989706001681
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer, a bench engineer and a technical engineer and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus ls manual indicating that the not capturing all 3 leads.No patient involvement was reported; therefore, there were no health consequences or impact.

Brand Name
Tempus LS-Manual
Common Device Name
Low Energy Defibrillator
Manufacturer (Section D)
Schiller AG
altgasse 68
baar 6341
SZ  6341
Manufacturer (Section G)
Schiller AG
altgasse 68
baar 6341
SZ   6341
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key50766698
Report Number3003832357-2026-100526
Device Sequence Number18529432
Product Code LDD
UDI-Device Identifier07613365002737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown